# SDR DXTA2010010403924

- Difficulty date: January 3, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N117QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK391
- Aircraft time: 2,550 hours, 2,370 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8221825111
- Part serial: 175GGV
- Condition: Failed
- Location: Nr 1
- Part time: 2,370 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NR 1 RTU FAILED AND A STRONG ELECTRICAL SMOKE ODOR WAS PRESENT.  REMOVED NR 1 RTU AND INSTALLED AN O/H UNIT IAW CH 34-57-01-201 OF MM.  OPS CHECK GOOD.
